# SDR DXTA2023092596250

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 5,525 hours, 3,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOES NOT OPEN NORMALLY. REQUIRES PUSH TO OPEN. //SIGNOFF// COULD NOT DUPUCATE DISCREPANCY. DOOR OPENS AND CLOSES AS INTENDED. CHECKED RIG OF DOOR PER CE-680A MM 52-10-00 FOUND DOOR RUBBING SUGHTLY ON AFT RUB BLOCK REMOVED SHIMS FROM RUB BLOCK TO BRING GAP WITHIN UMITS. NO OTHER DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF DOOR. NO DEFECTS NOTED.
